MathSciNet Relay Station
MathSciNet bibliographic data
MR415430 (54 #3517) 47G05 (35H05)
Taylor, Michael E. Gelfand theory of pseudo differential operators and hypoelliptic operators. Trans. Amer. Math. Soc. 153 (1971), 495–510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement